Welcome, Guest. Please login or register.
October 22, 2020, 12:21:42 am

Login with username, password and session length


Members
  • Total Members: 35555
  • Latest: xarris
Stats
  • Total Posts: 756723
  • Total Topics: 63993
  • Online Today: 252
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 214
Total: 214

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side Effects...?  (Read 434 times)

0 Members and 1 Guest are viewing this topic.

Offline MrAlwaysAnxious

  • Member
  • Posts: 13
  • I survived, and the world deserves to know that.
Side Effects...?
« on: May 26, 2020, 06:35:49 pm »
Hello!

I hope you are all well. It has been awhile since I posted on here. I have been on Dovato for almost a year now, and have been doing generally well on it but some things have changed that have me concerned. I recently have found myself having difficulty with bowel movements in the sense that I had some upper abdominal discomfort (under the ribs) across the top evenly...alongside only having diarrhea and or not really being able to pass much. Also, to add to that, I have had general body aches alongside some gum irritation and yellowing of the teeth! While I am not sure my medication is related to all of this, has anyone experienced similar side effects?

I get myself freaked out thinking the worst, because the last time I thought the worst it ended up being so. Just don't want any other curveballs thrown at me for awhile! 
Dx: 3/15/19
CD4: 349/33% on 3/20/19
VL: 9,820,000 on 3/20/19
Rx: Started Symtuza on 3/15/19
CD4: 771/39% on 4/16/19
VL: 484 on 4/16/19

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 16,152
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Side Effects...?
« Reply #1 on: May 26, 2020, 09:48:04 pm »
Hiya,

Sorry, you have felt unwell and I hope you feel better soon.

Look someone might have the exact same sounding symptoms for very different reasons so regardless of others experiences don't jump to conclusions, instead just go see your doctor when you can. Let them diagnose and treat whatever is making you feel unwell.

Jim
« Last Edit: May 26, 2020, 09:58:35 pm by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.